MathSciNet Relay Station
MathSciNet bibliographic data
MR1459590 22E30 (22E25 30C65 35B65 35H05)
Capogna, Luca Regularity of quasi-linear equations in the Heisenberg group. Comm. Pure Appl. Math. 50 (1997), no. 9, 867–889.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement